| Model Number |
ZKB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided, but the best estimate date is between (b)(6) 2019 and (b)(6) 2019.(b)(4).All pertinent information available to johnson and johnson surgical vision has been submitted.
Event or Problem Description
It was reported that a tecnis multifocal intraocular lens (model zkb00 +23.0 diopter) was explanted from patient¿s operative eye because the patient was experiencing glare.There was no incision enlargement, no vitrectomy and no sutures required.Reportedly, lens model zct150 +23.0 diopter was used as replacement for the patient.Patient was fine at discharge.No further information provided.
Additional Manufacturer Narrative
Device available for evaluation: yes.Returned to manufacturer on: 6/26/2019.Device returned to manufacturer: yes.Device evaluation: the product was returned to the manufacturing site for evaluation.The product is inspected by a qualified inspector using a microscope with a 12x magnification.It can be seen that the lens is contaminated, dust particles are present.This is expected as the lens was transported from controlled environment during manufacturing to a non-sterile, non-environmental controlled area.The optic body is been cut in, no other anomalies were identified.The complaint cannot be confirmed.Manufacturing record review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A search on complaints related to this production order was conducted in the complaint system.The search revealed that no similar complaints were received for this production order number.Conclusion: as a result of the investigation there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.